Slant geometry on spacelike submanifolds of codimension two in Lorentz-Minkowski space


Izumiya S., Yildirim H.

JOURNAL OF GEOMETRY AND PHYSICS, vol.98, pp.160-180, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 98
  • Publication Date: 2015
  • Doi Number: 10.1016/j.geomphys.2015.03.007
  • Journal Name: JOURNAL OF GEOMETRY AND PHYSICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.160-180
  • Keywords: Lagrangian singularities, Slant geometry, Spacelike submanifolds of codimension two, Lorentz-Minkowski space, HYPERBOLIC SPACE, LEGENDRIAN DUALITIES, PSEUDO-SPHERES, HYPERSURFACES, LIGHTCONE, EVOLUTES, SINGULARITIES, SURFACES, 3-SPACE, MANDALA
  • Istanbul University Affiliated: Yes

Abstract

In this study, we construct one-parameter families of new extrinsic differential geometries on spacelike submanifolds of codimension two in Lorentz-Minkowski space. Moreover, we give our previous results as special cases of these spacelike submanifolds of codimension two. Furthermore, we investigate spacelike curves in Lorentz-Minkowski 3-space from different viewpoints as another special case. (C) 2015 Elsevier B.V. All rights reserved.